# SDR USAA2011033191295

- Difficulty date: March 10, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807U31
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACK ON STUB FRAME LOCATED FORWARD OF FORWARD SERVICE DOOR AT BS291.5, S11R.  REPLACED STUB FRAME LOCATED FORWARD OF FORWARD SERVICE DOOR AT BS 291.5, S11R IAW B737 SRM 51-40-02 & BOEING DRAWING 65-45807.
